# SDR AALA20030272

- Difficulty date: February 14, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FORWARD GALLEY TIE DOWN FITTING.  REPLACED WITH NEW TIE DOWN FITTING PER SRM 51-01.  (M)
